# SDR 9504442702

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8877Z
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THROUGH FLIGHT INSPECTION, MAINTENANCE FOUND AFT FUSELAGE BELLY SKIN CORRODED AT FS 1010 4 INCHES AFT AND 2 INCHES LEFT OF STR 30.  REPAIRED PER NWA EA 27-093693.
